# SDR IPXA2020041754342

- Difficulty date: April 3, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 86,283 hours, 14,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AEA01151
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL-3 DOOR JAMB INNER SKIN (WEB) IS CRACKED AT STA. 1254 AND Z=-18.REPAIRED CRACKED L-3 DOOR JAMB INNER SKIN (WEB) AT STA. 1254 AND Z=-18 IAW SRM 53-40-15 REPAIR 3 FIG. 201. (MAJOR)
